Impulsive fractional differential equations in Banach spaces

Benchohra, Mouffak and Seba, Djamila: Impulsive fractional differential equations in Banach spaces. Electronic journal of qualitative theory of differential equations : special edition, (1) 8. pp. 1-14. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_008_001-014.pdf

Download (148kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 8
Page Range: pp. 1-14
ISSN: 1417-3875
Uncontrolled Keywords: Impulzív differenciálegyenlet, Banach-tér, Kezdeti érték probléma
Additional Information: Bibliogr.: p. 11-14.
Date Deposited: 2017. May. 18. 11:15
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42787

Actions (login required)

View Item View Item